# SDR AALA202205111529

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 72,735 hours, 29,190 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR SLIDE INDICATION DISAGREES WITH ARMED STATUS DOOR ARMED NO SLIDE INDICATION ON ECAM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
